# SDR FDEA201009183539

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50211
- Condition: Gouged
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS GOUGED AND CHAFED MARKS BS 1075 TO 1180 RBL 45.50.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 NOTE "G".  R & R ON SEAT TRACK IAW SRM 51-40-02.
